Alert archive / Colorado / Freeze Warnings in 2013
Freeze Warning 9, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Oct 5, 2013, 9:33 AM MDT for 12 counties in Colorado. It took effect at Oct 6, 2013, 2:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2013, 9:33 AM MDT (15:33 UTC)
- In effect from
- Oct 6, 2013, 2:00 AM MDT
- Expired
- Oct 6, 2013, 7:46 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 49 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 3.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1543 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
119 WWUS75 KPUB 051533 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 933 AM MDT SAT OCT 5 2013 COZ083-086>089-093>099-052145- /O.NEW.KPUB.FZ.W.0009.131006T0800Z-131006T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 933 AM MDT SAT OCT 5 2013 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT SUNDAY. * LOCATIONS...EASTERN FREMONT COUNTY...PUEBLO COUNTY BELOW 6300 FT...HUERFANO COUNTY BELOW 7500 FT...LAS ANIMAS COUNTY BELOW 7500 FEET...CROWLEY COUNTY...OTERO COUNTY...KIOWA COUNTY...PROWERS COUNTY...BENT COUNTY...AND BACA COUNTY. THIS INCLUDES CANON CITY...PENROSE...PUEBLO...WALSENBURG... TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...KIM... EADS...LAMAR...LAS ANIMAS...SPRINGFIELD AND ROCKY FORD. * LOW TEMPERATURES SUNDAY MORNING ARE EXPECTED TO RANGE BETWEEN 28 AND 34 DEGREES. LOW AREAS IN AND AROUND THE ARKANSAS RIVER MAY REACH DOWN INTO THE MID 20S. SEVERAL AREAS...ESPECIALLY IN EXPOSED WIND-PRONE LOCATIONS...WILL REMAIN ABOVE FREEZING THROUGHOUT THE NIGHT. * IMPACT...FREEZING TEMPERATURES ARE EXPECTED OVER MANY AREAS IN THE WARNED AREA. PROTECT PLANTS AND EXPOSED IRRIGATION SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
4 follow-up statements
241 WWUS75 KPUB 052046 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 246 PM MDT SAT OCT 5 2013 COZ083-086>089-093>099-060300- /O.CON.KPUB.FZ.W.0009.131006T0800Z-131006T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 246 PM MDT SAT OCT 5 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT SUNDAY. * LOCATIONS...EASTERN FREMONT COUNTY...PUEBLO COUNTY BELOW 6300 FT...HUERFANO COUNTY BELOW 7500 FT...LAS ANIMAS COUNTY BELOW 7500 FEET...CROWLEY COUNTY...OTERO COUNTY...KIOWA COUNTY... PROWERS COUNTY...BENT COUNTY...AND BACA COUNTY. THIS INCLUDES CANON CITY...PENROSE...PUEBLO...WALSENBURG... TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...KIM... EADS...LAMAR...LAS ANIMAS...SPRINGFIELD AND ROCKY FORD. * LOW TEMPERATURES SUNDAY MORNING ARE EXPECTED TO RANGE BETWEEN 28 AND 34 DEGREES. LOW AREAS IN AND AROUND THE ARKANSAS RIVER MAY REACH DOWN INTO THE MID 20S. SEVERAL AREAS...ESPECIALLY IN EXPOSED WIND-PRONE LOCATIONS...MAY REMAIN ABOVE FREEZING THROUGHOUT THE NIGHT. * IMPACT...FREEZING TEMPERATURES ARE EXPECTED OVER MANY AREAS IN THE WARNED AREA. PROTECT PLANTS AND EXPOSED IRRIGATION SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
820 WWUS75 KPUB 060216 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 816 PM MDT SAT OCT 5 2013 COZ083-086>089-093>099-060830- /O.CON.KPUB.FZ.W.0009.131006T0800Z-131006T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 816 PM MDT SAT OCT 5 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT SUNDAY. * LOCATIONS...EASTERN FREMONT COUNTY...PUEBLO COUNTY BELOW 6300 FT...HUERFANO COUNTY BELOW 7500 FT...LAS ANIMAS COUNTY BELOW 7500 FEET...CROWLEY COUNTY...OTERO COUNTY...KIOWA COUNTY... PROWERS COUNTY...BENT COUNTY...AND BACA COUNTY. THIS INCLUDES CANON CITY...PENROSE...PUEBLO...WALSENBURG... TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...KIM... EADS...LAMAR...LAS ANIMAS...SPRINGFIELD AND ROCKY FORD. * LOW TEMPERATURES SUNDAY MORNING ARE EXPECTED TO RANGE BETWEEN 28 AND 34 DEGREES. LOW AREAS IN AND AROUND THE ARKANSAS RIVER MAY REACH DOWN INTO THE MID 20S. SEVERAL AREAS...ESPECIALLY IN EXPOSED WIND-PRONE LOCATIONS...MAY REMAIN ABOVE FREEZING THROUGHOUT THE NIGHT. * IMPACT...FREEZING TEMPERATURES ARE EXPECTED OVER MANY AREAS IN THE WARNED AREA. PROTECT PLANTS AND EXPOSED IRRIGATION SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
517 WWUS75 KPUB 060754 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 154 AM MDT SUN OCT 6 2013 COZ083-086>089-093>099-061400- /O.CON.KPUB.FZ.W.0009.131006T0800Z-131006T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 154 AM MDT SUN OCT 6 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * LOCATIONS...EASTERN FREMONT COUNTY...PUEBLO COUNTY BELOW 6300 FT...HUERFANO COUNTY BELOW 7500 FT...LAS ANIMAS COUNTY BELOW 7500 FEET...CROWLEY COUNTY...OTERO COUNTY...KIOWA COUNTY... PROWERS COUNTY...BENT COUNTY...AND BACA COUNTY. THIS INCLUDES CANON CITY...PENROSE...PUEBLO...WALSENBURG...TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...KIM... EADS...LAMAR...LAS ANIMAS...SPRINGFIELD AND ROCKY FORD. * LOW TEMPERATURES THIS MORNING ARE EXPECTED TO RANGE BETWEEN 28 AND 34 DEGREES. LOW AREAS IN AND AROUND THE ARKANSAS RIVER MAY REACH DOWN INTO THE MID 20S. SEVERAL AREAS...ESPECIALLY IN EXPOSED WIND-PRONE LOCATIONS...MAY REMAIN ABOVE FREEZING THROUGHOUT THE NIGHT. * IMPACT...FREEZING TEMPERATURES ARE EXPECTED OVER MANY AREAS IN THE WARNED AREA. PROTECT PLANTS AND EXPOSED IRRIGATION SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
317 WWUS75 KPUB 061346 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 746 AM MDT SUN OCT 6 2013 COZ083-086>089-093>099-061500- /O.CAN.KPUB.FZ.W.0009.000000T0000Z-131006T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 746 AM MDT SUN OCT 6 2013 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE WARNING. CURRENT TEMPERATURES ACROSS THE AREA ARE IN THE LOWER TO MID 30S AND ARE EXPECTED TO CONTINUE TO WARM THROUGH THE REST OF THE MORNING...ALLOWING FOR THE FREEZE WARNING TO CANCELED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Oct 5, 9:20 AM MDT, 13 minutes earlier.
Area forecast discussion, Oct 5, 9:20 AM MDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 920 AM MDT SAT OCT 5 2013 .UPDATE... ISSUED AT 912 AM MDT SAT OCT 5 2013 ISSUED ANOTHER FREEZE WARNING FOR ALL OF THE PLAINS...EXCEPT EL PASO COUNTY. I EXPECT MOST OF THE PLAINS TO REACH BETWEEN 28 AND 34 DEGREES LATE TONIGHT/EARLY TOMORROW MORNING. FROST WILL LIKELY NOT OCCUR DUE TO THE HIGH T/TD SPREADS. A FEW AREAS ALONG THE IMMEDIATE RIVER BOTTOM MAY REACH INTO THE MID 20S. THE REASON WHY EL PASO COUNTY IS NOT IN THE NEW WARNING IS THAT THEY HAD A HARD FREEZE (<28F ACROSS MOST OF THE COUNTY) LAST NIGHT. HODANISH && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 402 AM MDT SAT OCT 5 2013 EXITING STORM SYSTEM WAS OVER CENTRAL SD THIS MORNING...BUT WRAP AROUND LIGHT SNOW SHOWERS WERE CONTINUING OVR PORTIONS OF THE CENTRAL CO MTS. CLOUDS AND RADAR ECHOES WERE COVERING THE SOUTHEAST CORNER OF THE STATE. HAVE NOT SEEN ANY PCPN REPORTS ASSOCIATED WITH THE ECHOES IN SERN CO...ALTHOUGH OBS ARE LACKING...BUT DID SEE SOME LIGHT RAIN BEING REPORTED IN EXTREME NERN NM EARLIER. HAVE BEEN SEEING TEMPS IN THE 20S OVR NRN EL PASO COUNTY THIS MORNING FOR THE LAST FEW HOURS SO THE FREEZE WARNING HAS VERIFIED IN THIS AREA ALREADY. SO FAR READINGS IN SRN EL PASO COUNTY HAVE BEEN IN THE UPR20S TO AROUND 30. FROM THE PUEBLO AREA SOUTH TO THE NEW MEXICO BORDER TEMPS HAVE BEEN FROM AROUND 30 TO THE MID 30S...WHILE FARTHER EAST TEMPS WERE IN THE UPR 30S TO AROUND 40...WITH CLOUDS HELPING TO KEEP TEMPS FROM DROPPING. STILL HAVE PLENTY OF TIME THIS MORNING FOR TEMPS TO DROP EVEN MORE AND WL LEAVE FREEZE WARNING AS IT IS. MODELS INDICATE A DECREASE IN THE CLOUDS OVR SERN CO OCCURRING LATER THIS MORNING...BUT WE COULD CONTINUE TO SEE SOME LIGHT SNOW SHOWERS OVER PORTIONS OF THE CENTRAL MTS...MAINLY OVR LAKE COUNTY...INTO THE EARLY MORNING HOURS SO WL KEEP SOME ISOLD POPS IN THAT AREA...ENDING BY MIDMORNING. MODERATE NORTHERLY FLOW ALOFT WL BE OVR THE AREA TODAY ON THE BACK SIDE OF THAT UPR LOW. SHOULD HAVE SOME BREEZY N TO NW SFC WINDS TODAY ESPECIALLY OVR THE HIGH COUNTRY AND THE SERN PLAINS. COOL AIR WL REMAIN IN PLACE AND THUS HIGH TEMPS TODAY WL BE ABOUT 10-15 DEGREES BELOW SEASONAL AVERAGES. TONIGHT THE FORECAST AREA WL BE BETWEEN AN UPR RIDGE OVR NV AND THE STRONG UPR LOW WHICH WL BE CENTERED OVR IA...AND THE WINDS WL DECREASE. SKIES TONIGHT SHOULD BE CLEAR OR MOSTLY CLEAR AND TEMPS WL BE COOL. THE SERN PLAINS WL PROBABLY HAVE LOWS AROUND FREEZING. WL NOT ISSUE ANY FREEZE/FROST HIGHLIGHTS AT THIS TIME SINCE WE WL HAVE TO WAIT AND SEE WHAT LOW TEMPS END UP BEING THIS MORNING AND WHAT AREAS MAY OR MAY NOT NEED ADDITIONAL FREEZE/FROST HIGHLIGHTS. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 402 AM MDT SAT OCT 5 2013 SUNDAY-TUESDAY NIGHT...NO BIG CHANGES TO CURRENT FORECAST AS NORTHWEST FLOW ALOFT ACROSS THE STATE SUNDAY MODERATES AND BECOMES MORE WESTERLY THROUGH THE DAY MONDAY...AS A TRANSITORY RIDGE BUILDS ACROSS THE STATE. FLOW ALOFT BECOMES MORE SOUTHWEST AND SLOWLY INCREASES THROUGH TUESDAY NIGHT...AS EASTERN PACIFIC ENERGY DIGS ACROSS THE WEST COAST. THIS WILL KEEP WARM AND DRY WEATHER IN PLACE ACROSS THE AREA THROUGH THE PERIOD WITH HIGHS BACK ABOVE SEASONAL AVERAGES FOR MONDAY AND TUESDAY. WEDNESDAY-FRIDAY...LATEST MODELS COMING INTO BETTER AGREEMENT FOR THE LATER PART OF NEXT WEEK...AS PACIFIC ENERGY CUTS OFF ACROSS GREAT BASIN WEDNESDAY AND THEN LIFTS OUT ACROSS NORTHWESTERN COLORADO THURSDAY AND INTO EASTERN WYOMING ON FRIDAY. MOVEMENT OF THIS SYSTEM LOOKS TO BRING A QUICK SHOT OF RAIN AND HIGHER ELEVATION SNOW TO AREAS ALONG AND WEST OF THE CONTDVD THURSDAY AND THURSDAY NIGHT WITH MORE SCATTERED PRECIPITATION EXPECTED ACROSS THE REST OF THE HIGHER TERRAIN. FURTHER EAST...STRONG DOWNSLOPE FLOW LOOKS TO LIMIT PRECIPITATION ACROSS THE I-25 CORRIDOR...THOUGH MAY SEE A FEW STRONGER THUNDERSTORMS ACROSS THE FAR SE PLAINS LATE THURSDAY AFTERNOON AND EVENING...AS DEVELOPING SOUTHERLY FLOW AHEAD OF THE ASSOCIATED COLD FRONT ADVECTS LOW LEVEL MOISTURE INTO THE REGION. COOLER AND DRIER WEATHER EXPECTED ON FRIDAY BEHIND PARTING SYSTEM. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 402 AM MDT SAT OCT 5 2013 VFR CONDITIONS CAN BE EXPECTED AT KCOS...KPUB AND KALS THROUGH THE PERIOD. KCOS AND KPUB SHOULD SEE SOME BREEZY NORTHWEST WINDS LATER THIS MORNING AND THRU THE AFTERNOON. && .PUB WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO 9 AM MDT SUNDAY FOR COZ083-086>089- 093>099. && UPDATE...HODANISH SHORT TERM...28 LONG TERM...MW AVIATION...28
Hazardous weather outlook, Oct 5, 6:25 AM MDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 625 AM MDT SAT OCT 5 2013 COZ058>089-093>099-061230- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 625 AM MDT SAT OCT 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT LOW TEMPERATURES WILL BE IN THE 20S TO AROUND 30 DEGREES ALONG THE INTERSTATE 25 CORRIDOR AND POSSIBLY OVER CROWLEY...OTERO AND EASTERN LAS ANIMAS COUNTIES EARLY THIS MORNING. THESE COLD TEMPERATURES WILL CAUSE DAMAGE TO TENDER VEGETATION THAT IS NOT PROTECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE ACROSS THE HIGHER TERRAIN THURSDAY AND FRIDAY...AS A WEATHER SYSTEM MOVES ACROSS THE STATE. THIS SYSTEM MAY ALSO HELP TO DEVELOP A FEW THUNDERSTORMS ACROSS THE FAR SOUTHEAST PLAINS LATE THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 28/23
Nearby
Freeze Warnings in Colorado, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.